# SDR DALA1024319868

- Difficulty date: September 24, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND FLIGHT DECK FLOOR PANEL NR 14 WITH GOUGE AND 2 EA DENTS. REPLACED FLOOR PANEL IAW SRM 51-10-4 AND DWG 9957827.
